RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1990, Volume 45, Issue 1(271), Pages 173–174 (Mi umn4697)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Topology of the space of Fredholm operators and invariants of non-linear Fredholm maps

A. A. Irmatov

M. V. Lomonosov Moscow State University

Full text: PDF file (181 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1990, 45:1, 205–206

Bibliographic databases:

MSC: 47A53, 47A13, 58B15, 47L10
Received: 06.06.1989

Citation: A. A. Irmatov, “Topology of the space of Fredholm operators and invariants of non-linear Fredholm maps”, Uspekhi Mat. Nauk, 45:1(271) (1990), 173–174; Russian Math. Surveys, 45:1 (1990), 205–206

Citation in format AMSBIB
\Bibitem{Irm90}
\by A.~A.~Irmatov
\paper Topology of the space of Fredholm operators and invariants of non-linear Fredholm maps
\jour Uspekhi Mat. Nauk
\yr 1990
\vol 45
\issue 1(271)
\pages 173--174
\mathnet{http://mi.mathnet.ru/umn4697}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1050934}
\zmath{https://zbmath.org/?q=an:0715.47039}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1990RuMaS..45..205I}
\transl
\jour Russian Math. Surveys
\yr 1990
\vol 45
\issue 1
\pages 205--206
\crossref{https://doi.org/10.1070/RM1990v045n01ABEH002316}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EF57400010}


Linking options:
  • http://mi.mathnet.ru/eng/umn4697
  • http://mi.mathnet.ru/eng/umn/v45/i1/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:200
    Full text:62
    References:12
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017